# SDR YYFAN120MN2311

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Binding
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT GO PAST MID POSITION.  NO RETRACT.
